VOL. 33 · NO. 2 | June, 1962
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 33 (2), (June, 1962)
No abstract available
Articles
Tore Dalenius
Ann. Math. Statist. 33 (2), 325-349, (June, 1962) DOI: 10.1214/aoms/1177704563
No abstract available
H. O. Hartley, J. N. K. Rao
Ann. Math. Statist. 33 (2), 350-374, (June, 1962) DOI: 10.1214/aoms/1177704564
Herman Chernoff
Ann. Math. Statist. 33 (2), 375-393, (June, 1962) DOI: 10.1214/aoms/1177704565
E. S. Pearson
Ann. Math. Statist. 33 (2), 394-403, (June, 1962) DOI: 10.1214/aoms/1177704566
No abstract available
M. H. DeGroot
Ann. Math. Statist. 33 (2), 404-419, (June, 1962) DOI: 10.1214/aoms/1177704567
T. W. Anderson, R. R. Bahadur
Ann. Math. Statist. 33 (2), 420-431, (June, 1962) DOI: 10.1214/aoms/1177704568
S. N. Roy, R. Gnanadesikan
Ann. Math. Statist. 33 (2), 432-437, (June, 1962) DOI: 10.1214/aoms/1177704569
Edward Paulson
Ann. Math. Statist. 33 (2), 438-443, (June, 1962) DOI: 10.1214/aoms/1177704570
W. R. Blischke
Ann. Math. Statist. 33 (2), 444-454, (June, 1962) DOI: 10.1214/aoms/1177704571
Richard H. Jones
Ann. Math. Statist. 33 (2), 455-461, (June, 1962) DOI: 10.1214/aoms/1177704572
T. A. Magness, J. B. McGuire
Ann. Math. Statist. 33 (2), 462-470, (June, 1962) DOI: 10.1214/aoms/1177704573
Regina C. Elandt
Ann. Math. Statist. 33 (2), 471-481, (June, 1962) DOI: 10.1214/aoms/1177704574
J. L. Hodges Jr., E. L. Lehmann
Ann. Math. Statist. 33 (2), 482-497, (June, 1962) DOI: 10.1214/aoms/1177704575
Jerome Klotz
Ann. Math. Statist. 33 (2), 498-512, (June, 1962) DOI: 10.1214/aoms/1177704576
Judah Rosenblatt
Ann. Math. Statist. 33 (2), 513-524, (June, 1962) DOI: 10.1214/aoms/1177704577
H. D. Brunk
Ann. Math. Statist. 33 (2), 525-532, (June, 1962) DOI: 10.1214/aoms/1177704578
S. G. Ghurye, Ingram Olkin
Ann. Math. Statist. 33 (2), 533-541, (June, 1962) DOI: 10.1214/aoms/1177704579
No abstract available
Harold Ruben
Ann. Math. Statist. 33 (2), 542-570, (June, 1962) DOI: 10.1214/aoms/1177704580
No abstract available
R. N. Curnow, C. W. Dunnett
Ann. Math. Statist. 33 (2), 571-579, (June, 1962) DOI: 10.1214/aoms/1177704581
George J. Resnikoff
Ann. Math. Statist. 33 (2), 580-586, (June, 1962) DOI: 10.1214/aoms/1177704582
No abstract available
C. B. Bell
Ann. Math. Statist. 33 (2), 587-595, (June, 1962) DOI: 10.1214/aoms/1177704583
D. L. Burkholder
Ann. Math. Statist. 33 (2), 596-599, (June, 1962) DOI: 10.1214/aoms/1177704584
B. Kurkjian, M. Zelen
Ann. Math. Statist. 33 (2), 600-619, (June, 1962) DOI: 10.1214/aoms/1177704585
Damaraju Raghavarao
Ann. Math. Statist. 33 (2), 620-633, (June, 1962) DOI: 10.1214/aoms/1177704586
Robert Cogburn
Ann. Math. Statist. 33 (2), 634-658, (June, 1962) DOI: 10.1214/aoms/1177704587
R. Ranga Rao
Ann. Math. Statist. 33 (2), 659-680, (June, 1962) DOI: 10.1214/aoms/1177704588
Simeon M. Berman
Ann. Math. Statist. 33 (2), 681-684, (June, 1962) DOI: 10.1214/aoms/1177704589
No abstract available
John Lamperti
Ann. Math. Statist. 33 (2), 685-696, (June, 1962) DOI: 10.1214/aoms/1177704590
No abstract available
M. M. Siddiqui
Ann. Math. Statist. 33 (2), 697-701, (June, 1962) DOI: 10.1214/aoms/1177704591
No abstract available
P. E. Ney
Ann. Math. Statist. 33 (2), 702-718, (June, 1962) DOI: 10.1214/aoms/1177704592
David Blackwell
Ann. Math. Statist. 33 (2), 719-726, (June, 1962) DOI: 10.1214/aoms/1177704593
Arthur Albert
Ann. Math. Statist. 33 (2), 727-753, (June, 1962) DOI: 10.1214/aoms/1177704594
Betty J. Flehinger
Ann. Math. Statist. 33 (2), 754-766, (June, 1962) DOI: 10.1214/aoms/1177704595
J. Keilson, A. Kooharian
Ann. Math. Statist. 33 (2), 767-791, (June, 1962) DOI: 10.1214/aoms/1177704596
No abstract available
Notes
J. Kiefer
Ann. Math. Statist. 33 (2), 792-796, (June, 1962) DOI: 10.1214/aoms/1177704597
Frank McNolty
Ann. Math. Statist. 33 (2), 796-800, (June, 1962) DOI: 10.1214/aoms/1177704598
No abstract available
C. G. Khatri
Ann. Math. Statist. 33 (2), 800-803, (June, 1962) DOI: 10.1214/aoms/1177704599
A. Joffe, Jerome Klotz
Ann. Math. Statist. 33 (2), 803-807, (June, 1962) DOI: 10.1214/aoms/1177704600
Judah Rosenblatt
Ann. Math. Statist. 33 (2), 807-810, (June, 1962) DOI: 10.1214/aoms/1177704601
Charles E. Antle
Ann. Math. Statist. 33 (2), 810-811, (June, 1962) DOI: 10.1214/aoms/1177704602
No abstract available
Articles
D. A. Darling
Ann. Math. Statist. 33 (2), 812, (June, 1962) DOI: 10.1214/aoms/1177704603
No abstract available
John W. Tukey
Ann. Math. Statist. 33 (2), 812, (June, 1962) DOI: 10.1214/aoms/1177704604
No abstract available
John Gurland
Ann. Math. Statist. 33 (2), 813, (June, 1962) DOI: 10.1214/aoms/1177704605
No abstract available
News
Ann. Math. Statist. 33 (2), 814-833, (June, 1962) DOI: 10.1214/aoms/1177704606
No abstract available
Ann. Math. Statist. 33 (2), 833, (June, 1962) DOI: 10.1214/aoms/1177704607
No abstract available
Back Matter
Ann. Math. Statist. 33 (2), 834-835, (June, 1962)
No abstract available
News
Ann. Math. Statist. 33 (2), 836-846, (June, 1962) DOI: 10.1214/aoms/1177704609
No abstract available
Back Matter
Ann. Math. Statist. 33 (2), (June, 1962)
No abstract available
Back to Top